# SDR DALA2021121707839

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-211
- Aircraft serial: 8423
- Aircraft time: 8,553 hours, 3,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:102 / ACARS TEXT: FRC256001102 / INTERIOR. REPLACED EPSU BATT. PACK 14WL. PER A321 AMM 33-51. OPS CKS NML. OK FOR SERVICE. (LP# 2053664)
